MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400167
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product component: model number/catalog number: 72400024 and 72400098, batch/lot number: 728852012 and 714614003, model/catalog description: balloon fgs 61-70cm and control pump fgs.
 
Event or Problem Description
It was reported that the patient experienced mechanical dysfunction with an artificial urinary sphincter (aus).The aus cuff, pump, and balloon was explanted and a new aus cuff, pump, and balloon was explanted.Further information has been requested and not yet received.Should additional relevant details become available or the product was returned, a supplemental report will be submitted upon completion of product analysis.
 
Additional Manufacturer Narrative
Device analysis: analysis of the belt cuff fgs 7.5 cm confirmed a leak in the shell-adaptor junction with wear at the corner fold from the outside in.Based on a thorough review of the reported complaint, the most probable cause for this complaint was considered cause traced to component failure.This complaint investigation conclusion code is utilized for an expected or random component failure without any design or manufacturing issue.Based on the results of this investigation, no escalation is necessary.Additional product component: model number/catalog number: 72400024 and 72400098, serial number: null and null, batch/lot number: 728852012 and 714614003, model/catalog description: balloon fgs 61-70cm and control pump fgs.
 
Event or Problem Description

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8537832
Report Number2183959-2019-62415
Device Sequence Number2431002
Product Code EZY
UDI-Device Identifier00878953000787
UDI-Public00878953000787
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/07/2015
Device Model Number72400167
Device Catalogue Number72400167
Device Lot Number657139005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date06/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;